just_usthree (just_usthree) wrote in vaginapagina,
just_usthree
just_usthree
vaginapagina

Light, strange period on HBC

Hey guys,

I hope this isn't a FAQ - I checked all over and couldn't find anything.

I've been on Loestrin 24fe for about a year now, and I take it fairly regularly. This month I was late on a pill one week, and late on another pill a week later. I had unprotected sex 3 times, once a week each week before my period. My period usually starts on a Thursday and is heavy with lots of back cramping. This month, it started early Friday morning, and it was really thick and brown. The discharge was a lot lighter than usual, but lasted about 3 1/2 days.

Has this happened to anyone on HBC before? When I was on Yaz this sort of period was very common, but I've never had this problem on Loestrin before.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments